# SDR SIMA200635210

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 11,080 hours, 8,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 79261
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,730 hours, 6,169 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EMERGENCY BATTERY SWITCH FOUND IN ON POSITION, BATTERIES FOUND DEAD.  REMOVED AND REPLACED ALL EMERGENCY BATTERY PACKS IAW CRJ700 AMM 33-35-17.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
